# SDR SWAA980953

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23230
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CRACKED INDICATIONS AT BS 178 PRESSURE BULKHEAD WEB AT RBL 4.7, WL 201.5 TO 200.0 AND WL 198.4 TO 197.8.  REPAIRED PER  BOEING SRM.
